# SDR DALA20190402105

- Difficulty date: March 29, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N713TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28173
- Aircraft time: 82,480 hours, 21,879 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Exposed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R WILL NOT ARM SLIDE STRAPS EXPOSED. CORRECTIVE ACTION: RE-STOWED GREEN ROPE AND RING AT BOTTOM OF SLIDE. NOW LISE ARS NML. (5557724)
